# SDR AALA20170207012

- Difficulty date: February 4, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737823
- Aircraft serial: 31129
- Aircraft time: 17,337 hours, 6,878 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R1 DOOR EMERGENCY EVACUATION SLIDE GIRT BAR BRACKET IS TOO TIGHT. LUBRICATED GIRT BAR FLOOR MOUNTED BRACKET. OPERATIONAL CHECK GOOD.
